Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATROID")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1167

  • Page / 47

Export

Selection :

  • and

On the geometric structure of independence systemsCONFORTI, M; LAURENT, M.Mathematical programming. 1989, Vol 45, Num 2, pp 255-277, issn 0025-5610, 23 p.Article

Almost-graphic matroidsKINGAN, S. R; LEMOS, Manoel.Advances in applied mathematics (Print). 2002, Vol 28, Num 3-4, pp 438-477, issn 0196-8858Article

Elements belonging to triangles in 3-connected matroidsLEMOS, Manoel.Discrete mathematics. 2006, Vol 306, Num 21, pp 2790-2797, issn 0012-365X, 8 p.Article

The Tutte polynomial of a morphism of matroids III. Vectorial matroidsETIENNE, Gwihen; VERGNAS, Michel Las.Advances in applied mathematics (Print). 2004, Vol 32, Num 1-2, pp 198-211, issn 0196-8858, 14 p.Article

Δ-Matroids and metroidsBOUCHET, A; DRESS, A. W. M; HAVEL, T. F et al.Advances in mathematics (New York, NY. 1965). 1992, Vol 91, Num 1, pp 136-142, issn 0001-8708Article

On clone sets of GF(q)-representable matroidsREID, Talmage J; XIANGQIAN ZHOU.Discrete mathematics. 2009, Vol 309, Num 6, pp 1740-1745, issn 0012-365X, 6 p.Article

On approximating the number of bases of exchange preserving matroidsGAMBIN, A.Lecture notes in computer science. 1999, pp 332-342, issn 0302-9743, isbn 3-540-66408-4Conference Paper

A circuit axiomatisation of Lagrangian matroidsBOOTH, Richard F; MOREIRA, Maria Leonor; PINTO, Maria Rosario et al.Discrete mathematics. 2003, Vol 266, Num 1-3, pp 109-118, issn 0012-365X, 10 p.Conference Paper

Axiomatizing simple binary matroids by their closed circuitsWILD, M.Applied mathematics letters. 1993, Vol 6, Num 6, pp 39-40, issn 0893-9659Article

Distribution of contractible elements in 2-connected matroidsHAIDONG WU.Discrete mathematics. 2005, Vol 305, Num 1-3, pp 386-393, issn 0012-365X, 8 p.Article

A decomposition theory for matroids. VI : almost regular matroidsTRUEMPER, K.Journal of combinatorial theory. Series B. 1992, Vol 55, Num 2, pp 253-301, issn 0095-8956Article

Clutters and circuitsTRALDI, L.Advances in applied mathematics (Print). 1997, Vol 18, Num 2, pp 220-236, issn 0196-8858Article

Note on binary simplicial matroidsTUMA, J.Discrete mathematics. 1984, Vol 49, Num 1, pp 105-107, issn 0012-365XArticle

On secret-sharing matroidsSEYMOUR, P. D.Journal of combinatorial theory. Series B. 1992, Vol 56, Num 1, pp 69-73, issn 0095-8956Article

THE LATTICE OF CONVEX SETS OF AN ORIENTED MATROIDEDELMAN PH.1982; JOURNAL OF COMBINATORIAL THEORY. SERIES B; ISSN 0095-8956; USA; DA. 1982; VOL. 33; NO 3; PP. 239-244; BIBL. 7 REF.Article

Matroids with few non-common basesLEMOS, Manoel.Discrete mathematics. 2006, Vol 306, Num 7, pp 680-687, issn 0012-365X, 8 p.Article

A minimal 3-connectedness result for matroidsAKKARI, S.Discrete mathematics. 1992, Vol 103, Num 3, pp 221-232, issn 0012-365XArticle

Some open problems on excluding a uniform matroidGEELEN, Jim.Advances in applied mathematics (Print). 2008, Vol 41, Num 4, pp 628-637, issn 0196-8858, 10 p.Article

Coordinatization of B-matroidsWAGOWKI, M.Discrete mathematics. 1993, Vol 111, Num 1-3, pp 465-479, issn 0012-365XConference Paper

On sign-representable matroidsOXLEY, J; WHITTLE, G.Mathematical proceedings of the Cambridge Philosophical Society. 1993, Vol 113, Num 3, pp 499-506, issn 0305-0041Article

Paths in circuit graphs of matroidsGUIZHEN LIU; PING LI.Theoretical computer science. 2008, Vol 396, Num 1-3, pp 258-263, issn 0304-3975, 6 p.Article

Weak maps and stabilizers of classes of matroidsGEELEN, J; OXLEY, J; VERTIGAN, D et al.Advances in applied mathematics (Print). 1998, Vol 21, Num 2, pp 305-341, issn 0196-8858Article

Fuzzy matroid sums and a greedy algorithmGOETSCHEL, R. JR; VOXMAN, W.Fuzzy sets and systems. 1992, Vol 52, Num 2, pp 189-200, issn 0165-0114Article

Cubes and orientabilityDA SILVA, Ilda P. F.Discrete mathematics. 2008, Vol 308, Num 16, pp 3574-3585, issn 0012-365X, 12 p.Article

Extensions of Tutte's wheels-and-whirls theoremCOULLARD, C. R; OXLEY, J. G.Journal of combinatorial theory. Series B. 1992, Vol 56, Num 1, pp 130-140, issn 0095-8956Article

  • Page / 47